MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE OSCILLATING SAW

STRYKER INSTRUMENTS-KALAMAZOO CORE OSCILLATING SAW
Catalog Number 5400031000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported that the device was disassembled while it was being serviced at the user facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
CORE OSCILLATING SAW
Common Device Name
CORE OSCILLATING SAW
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8073504
Report Number0001811755-2018-02483
Device Sequence Number2166191
Product Code ERL
UDI-Device Identifier04546540401946
UDI-Public04546540401946
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5400031000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Initial Date Received by Manufacturer 10/28/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1